American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30.83) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] M. S. Krishna Sastry. Meta-analytic functions . Trans. Amer. Math. Soc. 157 (1971) 399-415. MR 0283221.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Edward Thorp and Robert Whitley. The strong maximum modulus theorem for analytic functions into a Banach space . Proc. Amer. Math. Soc. 18 (1967) 640-646. MR 0214794.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] R. F. Rinehart. Differentiable intrinsic functions of complex matrices . Proc. Amer. Math. Soc. 12 (1961) 565-573. MR 0155001.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1